Reference Type | Journal (article/letter/editorial) |
---|
Title | A new proof of a formula for the type A2 fusion rules |
---|
Journal | Journal of Mathematical Physics |
---|
Authors | Barker, Amy | Author |
---|
Swinarski, David | Author |
Vogelstein, Lauren | Author |
Wu, John | Author |
Year | 2015 (January) | Volume | 56 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.4905794Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5770157 | Long-form Identifier | mindat:1:5:5770157:8 |
---|
|
GUID | 0 |
---|
Full Reference | Barker, Amy, Swinarski, David, Vogelstein, Lauren, Wu, John (2015) A new proof of a formula for the type A2 fusion rules. Journal of Mathematical Physics, 56. 11703pp. doi:10.1063/1.4905794 |
---|
Plain Text | Barker, Amy, Swinarski, David, Vogelstein, Lauren, Wu, John (2015) A new proof of a formula for the type A2 fusion rules. Journal of Mathematical Physics, 56. 11703pp. doi:10.1063/1.4905794 |
---|
In | (n.d.) Journal of Mathematical Physics Vol. 56. AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.